Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed periods. Medicine to delay periods further?

Hello Doctor... My friends periods are getting delayed by 15 days, and still there are no any symptoms of period. Now she dont want period to come due to Navratri, or period should come immediately by today/tomorrow and should over before start of Navratri. Please suggest a medicine for her which will be medically better for her physical/ mental health . What will be better option?-to get periods immediately or delay it by 15 days more? Its my personal and humble request you to suggest a good medicine for her. Please suggest medicine for both the cases i.e. get periods immediately and delay it, with possible prons-cons/side-effects. Thanks in advance for your kind consideration and support.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  607
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi. In all cases with delayed periods pregnancy must be ruled out. If nothing of the sort then to get periods immediately, take Norethisterone tab. 5mg tds for 3 days and wait for withdrawl bleeding within a week.
If you want to postpone then start medicine in same dose for the no. of days you want to delay and once you stop the medicine you will get withdrawl bleeding.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor